MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2315-3213
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the analysis, it is hypothesized that the patient may have anterior tilting of the distal femoral component during knee movement, which affects the hyperextension stop mechanism and lead to the tibial insert screw fracture.
 
Event or Problem Description
A patient underwent the total knee joint replacement on (b)(6) 2022.Two years postoperatively, the patient reported a sensation of dislocation without history of falls, collisions, or strenuous activity.During a revision surgery performed on (b)(6) 2024, the retrieved implant revealed that the tibial insert component had fractured.

Brand Name
USTAR II KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no57, park ave 2, science park
hsinchu city 30075, taiwan
hsinchu city, 30075
TW  30075
Manufacturer Contact
lois ho
no 57, park ave 2, science park
hsinchu city 30075, taiwan
hsinchu, 30075
MDR Report Key25038503
Report Number9681642-2026-00014
Device Sequence Number10410982
Product Code KRO
UDI-Device Identifier04711605580328
UDI-Public04711605580328
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2315-3213
Device Lot Number20L074A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight46 KG
Patient RaceAsian